MathSciNet Relay Station
MathSciNet bibliographic data
MR2380473 17B69 (05A17)
Calinescu, C.; Lepowsky, J.; Milas, A. Vertex-algebraic structure of the principal subspaces of certain $A_1^{(1)}$-modules. I. Level one case. Internat. J. Math. 19 (2008), no. 1, 71–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement